Numerical approximations for a class of differential equations with time- and state-dependent delays

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

We establish limiting relations between solutions for a large class of functional differential equations with time- and state-dependent delays and solutions of appropriately selected sequences of approximating delay differential equations with piecewise constant arguments. The approximating equations, generated in the above process, lead naturally to discrete difference equations, well suited for computational purposes, and thus provide an approximation framework for simulation studies.

Original languageEnglish
Pages (from-to)19-24
Number of pages6
JournalApplied Mathematics Letters
Volume8
Issue number6
DOIs
Publication statusPublished - Nov 1995

    Fingerprint

Keywords

  • Approximation
  • Delay equations
  • Equations with piecewise constant arguments
  • Euler's method
  • State-dependent delays

ASJC Scopus subject areas

  • Applied Mathematics

Cite this